# SDR DLM88980342

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 39226095
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE XE204.114 ELEVATOR HINGE SUPPORT BRACKET ATTACHED TO THE LT HORIZ STAB WAS FOUND TO HAVE CORROSION.  REPAIRED AND REWORKED PER ERA 331309-14.
